Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heart problem, dizziness. Done EKG, echocardiograms, stress test. Anxiety. Diagnosed thyroiditis and low progesterone, esophegeal spasms. Reason?

my heart just did a really strange thing - flip flop feeling I guess. Sort of made me jump and I got a little dizzy. I ve had ekgs, echocardiograms, stress test. I ve been to the ER 3 times with this and stayed overnight once - nothing. They say anxiety but I only get anxious becuase I m scared I m having a heart attack . I have also been recently diagnosed with thyroiditis and low progesterone . I m 40. I ve been dealing with this stuff since August 2011. I also get espohegal spasms - a lot - actually it s what started this whole mess. I don t know what else to do.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
As cardiac investigations are normal and examination by the doctor was normal nothing to worry.
Anxiety, and panic attacks also present like this.
I suggest you to go for thyroid function tests as you are diagnosed with thyroiditis to look for the function.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor